# SDR SWIA201541578

- Difficulty date: October 30, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 18,879 hours, 13,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STR 26L FROM FS 333 TO FS 364 REQUIRES REPLACEMENT.  R & R STRINGER IAW SRM.
